# SDR SIMA20180219004

- Difficulty date: February 19, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N810AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145525
- Aircraft time: 30,443 hours, 27,498 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Frames 65-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL IS CORRODED BEYOND LIMITS.  REMOVED AND REPLACED THE CARGO DOOR SILL IAW SRM 51-40-02.
